Construction of blowup solutions for the nonlinear Schrödinger equation with critical nonlinearity
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 25 (1997) no. 1-2, pp. 197-215
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1997_4_25_1-2_197_0,
author = {Bourgain, Jean and Wang, W.},
title = {Construction of blowup solutions for the nonlinear {Schr\"odinger} equation with critical nonlinearity},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {197--215},
year = {1997},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 25},
number = {1-2},
mrnumber = {1655515},
zbl = {1043.35137},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1997_4_25_1-2_197_0/}
}
TY - JOUR AU - Bourgain, Jean AU - Wang, W. TI - Construction of blowup solutions for the nonlinear Schrödinger equation with critical nonlinearity JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1997 SP - 197 EP - 215 VL - 25 IS - 1-2 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1997_4_25_1-2_197_0/ LA - en ID - ASNSP_1997_4_25_1-2_197_0 ER -
%0 Journal Article %A Bourgain, Jean %A Wang, W. %T Construction of blowup solutions for the nonlinear Schrödinger equation with critical nonlinearity %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1997 %P 197-215 %V 25 %N 1-2 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1997_4_25_1-2_197_0/ %G en %F ASNSP_1997_4_25_1-2_197_0
Bourgain, Jean; Wang, W. Construction of blowup solutions for the nonlinear Schrödinger equation with critical nonlinearity. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 25 (1997) no. 1-2, pp. 197-215. http://geodesic.mathdoc.fr/item/ASNSP_1997_4_25_1-2_197_0/
